# SDR AALA20120312011

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 39,688 hours, 10,202 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T-CAP OF FLOORBEAM AT STATION 1661 FROM LEFT BUTTLINE 18 TO RIGHT BUTTLINE 24.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-51-2R.
